Academic Journals Database
Disseminating quality controlled scientific knowledge

Classification of Rational Homotopy Type for 8-Cohomological Dimension Elliptic Spaces

Author(s): My Ismail Mamouni | Hassan Lamane | Mohamed Rachid Hilal

Journal: Advances in Molecular Imaging
ISSN 2161-6728

Volume: 02;
Issue: 01;
Start page: 15;
Date: 2012;
Original page

Keywords: Rational Homotopy Theory | Elliptic Spaces | Classification | Rational Homotopy Type | Minimal Model of Sullivan

The different methods used to classify rational homotopy types of manifolds are in general fascinating and various (see [1,7,8]). In this paper we are interested to a particular case, that of simply connected elliptic spaces, denoted X, by discussing its cohomological dimension. Here we will the discuss the case when dimH*( Χ ;Q)=8 and χ(Χ)=0.
Affiliate Program      Why do you need a reservation system?